# SDR PCAA0211136

- Difficulty date: November 22, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 24,092 hours, 26,236 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Part serial: 240
- Condition: Inoperative
- Location: Only
- Part time: 16,560 hours, 18,197 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ROC-LGA FLIGHT#3862. CREW REPORTED DURING FINAL APPROACH GEAR HANDLE SELECTED DOWN, GEAR DID NOT COME DOWN AND 3 RED UNSAFE LIGHTS ILLUMINATED. ALTERNATE EXTENSION PERFORMED, AND FLEW BY TOWER TO VISUALLY VERIFY GEAR DOWN. AIRCRAFT LANDED WITH OUT INCIDENT. MAINTENANCE PERFORMED PSEU SELF TEST, TARGET TEST, AND CLEANED ALL PROXIMITY SENSORS. LANDING GEAR SELECTOR VALVE WAS REPLACED. OPERATIONAL CHECK AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
